# SDR FDEA201106132220

- Difficulty date: June 13, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 40,929 hours, 9,401 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL, NLG TRUNNION WEB FITTING RT SUSPECT CRACK AS MARKED.  CARRIED OUT REPAIR AS PER SRM 53-10-14 FIG 202 REV 46.  NLG AND DOORS OPS CHECKED   CARRIED OUT AS PER AMM 32-31-00-700-801 REV 70.6 FOUND SATISFACTORY. REPAIR CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100 REV 112. INITIAL INSPECTION AT 1500 AND REPETITIVE INSPECTION AT 1500 USING HFEC OR LIQUID PENETRANT.
